Translator Disclaimer
September 2007 Corrigendum to: “Transfer methods for o-minimal topology”
Alessandro Berarducci, Mário Edmundo, Margarita Otero
J. Symbolic Logic 72(3): 1079-1080 (September 2007). DOI: 10.2178/jsl/1191333858
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • September 2007
Back to Top